Alert archive / New Mexico / Wind Advisories in 2017

Wind Advisory 36, NWS Albuquerque, NM

June 23, 2017

NWS Albuquerque, NM issued this wind advisory at Jun 23, 2017, 4:27 AM MDT. It took effect at Jun 23, 2017, 6:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2017, 4:27 AM MDT (10:27 UTC)
In effect from
Jun 23, 2017, 6:00 PM MDT
Expired
Jun 24, 2017, 2:00 AM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

370 
WWUS75 KABQ 231027
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
427 AM MDT Fri Jun 23 2017

...HAZARDOUS HEAT AGAIN FRIDAY ACROSS PORTIONS OF CENTRAL TO
WESTERN NEW MEXICO...

.High pressure will continue to reside over southwestern New
Mexico today, keeping hot temperatures over some central to
western portions of the state today. The hot temperatures and low
humidity will create a harsh environment for those working 
outdoors or engaging in vigorous physical activity. Dehydration,
heat exhaustion, and heat stroke will be possible if proper
precautions are not carried out. Relief from the hot temperatures
is finally expected early this evening for the Rio Grande valley,
and into the overnight hours for areas farther west as a cold
front will arrive. The cold front will usher in gusty winds,
that will accelerate through the Tijeras canyon and impact 
eastern Albuquerque. Some gusts may occasionally reach as high as
50 mph this evening in portions of the Albuquerque metro area.

NMZ519-231800-
/O.NEW.KABQ.WI.Y.0036.170624T0000Z-170624T0800Z/
/O.EXB.KABQ.HT.Y.0008.170623T2000Z-170624T0200Z/
Middle Rio Grande Valley/Albuquerque Metro Area-
427 AM MDT Fri Jun 23 2017

...HEAT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM MDT
SATURDAY...

The National Weather Service in Albuquerque has issued a Heat
Advisory, which is in effect from 2 PM this afternoon to 8 PM MDT
this evening. A Wind Advisory has also been issued. This Wind
Advisory is in effect from 6 PM this evening to 2 AM MDT
Saturday. 

* LOCATION...West Central Plateau, Mountains and Highlands; 
  Southwest Mountains; San Francisco and Lower Rio Grande 
  valleys. 

* WINDS...Increasing from the east at 25 to 35 mph with occasional
  gusts to 50 mph in areas downwind of Bear canyon and Tijeras
  canyon.

* TIMING...Winds will abruptly strengthen this evening around 6 
  pm, persisting through the early morning hours Saturday.

* VISIBILITY...Widespread visibility reductions are not
  anticipated.

* TEMPERATURES...Highs around 98 to 101 this afternoon in the 
  middle Rio Grande valley, including Albuquerque and Los Lunas.

* LOCAL IMPACTS...Very hot temperatures with rather low relative
  humidity will increase the risk for dehydration and heat related
  illnesses. Pets and livestock will also be impacted by these
  very hot temperatures. Strong east canyon winds will create
  dangerous cross winds on north to south oriented roads this
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ505>509-520-231800-
/O.EXT.KABQ.HT.Y.0008.170623T2000Z-170624T0200Z/
West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Lower Rio Grande Valley-
427 AM MDT Fri Jun 23 2017

...HEAT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING...

* LOCATION...West Central Plateau, Mountains and Highlands; 
  Southwest Mountains; San Francisco and Lower Rio Grande 
  valleys. 

* TIMING...This afternoon through the early evening.

* TEMPERATURES...Highs around 95 to 101 in the San Francisco and 
  Lower Rio Grande valleys. Highs mainly in the mid 90s in the 
  mountains, with some cooler readings over the highest terrain. 

* LOCAL IMPACTS...Very hot temperatures with rather low relative
  humidity will increase the risk for dehydration and heat related
  illnesses. Pets and livestock will also be impacted by these 
  very hot temperatures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$
2 follow-up statements
461 
WWUS75 KABQ 231758
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1158 AM MDT Fri Jun 23 2017

...HAZARDOUS HEAT AGAIN FRIDAY ACROSS PORTIONS OF CENTRAL TO
WESTERN NEW MEXICO...

.High pressure will continue to reside over southwestern New
Mexico today, keeping hot temperatures over some central to
western portions of the state today. The hot temperatures and low
humidity will create a harsh environment for those working
outdoors or engaging in vigorous physical activity. Dehydration,
heat exhaustion, and heat stroke will be possible if proper
precautions are not carried out. Relief from the hot temperatures
is finally expected early this evening for the Rio Grande Valley,
and into the overnight hours for areas farther west as a cold 
front arrives. The cold front will usher in gusty winds, that 
will accelerate through the Tijeras canyon and impact eastern 
Albuquerque. Some gusts may occasionally reach as high as 50 mph 
this evening in portions of the Albuquerque metro area.

NMZ519-240200-
/O.CON.KABQ.HT.Y.0008.170623T2000Z-170624T0200Z/
/O.CON.KABQ.WI.Y.0036.170624T0000Z-170624T0800Z/
Middle Rio Grande Valley/Albuquerque Metro Area-
1158 AM MDT Fri Jun 23 2017

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
MDT SATURDAY...

* LOCATION...The middle Rio Grande Valley including the
  Albuquerque Metro area. 

* WINDS...Increasing from the east at 25 to 35 mph with occasional
  gusts to 50 mph in areas downwind of Bear and Tijeras canyons. 

* TIMING...Winds will abruptly strengthen this evening around 6 
  pm, persisting through the early morning hours Saturday. 

* VISIBILITY...Widespread visibility reductions are not 
  anticipated. 

* TEMPERATURES...Highs around 98 to 101 this afternoon in the 
  middle Rio Grande valley, including Albuquerque and Los Lunas. 

* LOCAL IMPACTS...Very hot temperatures with rather low relative 
  humidity will increase the risk for dehydration and heat 
  related illnesses. Pets and livestock will also be impacted by 
  these very hot temperatures. Strong east canyon winds will 
  create dangerous cross winds on north to south oriented roads 
  this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ505>509-520-240200-
/O.CON.KABQ.HT.Y.0008.170623T2000Z-170624T0200Z/
West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Lower Rio Grande Valley-
1158 AM MDT Fri Jun 23 2017

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* LOCATION...West Central Plateau, Mountains and Highlands; 
  Southwest Mountains; San Francisco and Lower Rio Grande 
  valleys. 

* TIMING...This afternoon through the early evening.

* TEMPERATURES...Highs around 95 to 101 in the San Francisco and 
  Lower Rio Grande valleys. Highs mainly in the mid 90s in the 
  mountains, with some cooler readings over the highest terrain. 

* LOCAL IMPACTS...Very hot temperatures with rather low relative 
  humidity will increase the risk for dehydration and heat 
  related illnesses. Pets and livestock will also be impacted by 
  these very hot temperatures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$

34
754 
WWUS75 KABQ 240208
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
808 PM MDT Fri Jun 23 2017

...STRONG EAST CANYON WINDS INTO THE MIDDLE RIO GRANDE VALLEY
TONIGHT...

.A cold front will usher in gusty winds, that will accelerate 
through the Tijeras canyon and impact eastern Albuquerque. Some 
gusts may occasionally reach as high as 50 mph this evening in 
portions of the Albuquerque metro area.

NMZ519-240800-
/O.EXP.KABQ.HT.Y.0008.000000T0000Z-170624T0200Z/
/O.CON.KABQ.WI.Y.0036.000000T0000Z-170624T0800Z/
Middle Rio Grande Valley/Albuquerque Metro Area-
808 PM MDT Fri Jun 23 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT SATURDAY...
...HEAT ADVISORY HAS EXPIRED...

* LOCATION...The middle Rio Grande Valley including the  
  Albuquerque Metro area.

* WINDS...Increasing from the east at 25 to 35 mph with 
  occasional gusts to 50 mph in areas downwind of Bear and 
  Tijeras canyons. 

* TIMING...Winds will abruptly strengthen this evening, then
  persist through the early morning hours Saturday. 

* VISIBILITY...Widespread visibility reductions are not 
  anticipated. 

* LOCAL IMPACTS...Strong east canyon winds will create dangerous 
  cross winds on north to south oriented roads this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ505>509-520-240315-
/O.EXP.KABQ.HT.Y.0008.000000T0000Z-170624T0200Z/
West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Lower Rio Grande Valley-
808 PM MDT Fri Jun 23 2017

...HEAT ADVISORY HAS EXPIRED...

Temperatures will continue to decrease this evening as a backdoor
cold front makes westward progress across the state.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 23, 3:44 AM MDT, 43 minutes earlier.

Area forecast discussion, Jun 23, 3:44 AM MDT, 43 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
344 AM MDT Fri Jun 23 2017

.SYNOPSIS...
A big swing in temperatures is expected across eastern New Mexico
today with some relief to the recent heat wave finally arriving. As a
cold front spills into the plains and pushes toward the central
mountain chain, gusty north winds will usher in cooler than normal
temperatures, along with some moisture and a few thunderstorms,
namely along and east of the central mountain chain. In the central
to western sections of New Mexico, the temperatures will remain warm
to hot ahead of the cold front with 90s and even some triple digit
temperatures expected again through the afternoon. Temperatures will
finally drop early this evening when the cold front arrives in the
Rio Grande valley and advances toward the Continental Divide. Showers
and thunderstorms will develop in western and central New Mexico on
Saturday along the leading edge of the front with more storms
redeveloping on Sunday across much of the state. Some storms could
turn strong to severe.

&&

.DISCUSSION...
Busy weather pattern on tap for today and the weekend as a potent cold
front advances into New Mexico, finally breaking the heat wave and
shifting the pattern to a more stormy one. Storms today will be
concentrated across the Sangres through the late morning and early
afternoon, expanding southward along the mountains of central to
south central New Mexico through the afternoon. The front is so
speedy and dynamic, models appear to be having difficulty pinpointing
the timing, stability, and other correlated parameters as it races
into NM. There is certainly some potential for strong to severe
storms in eastern NM through the afternoon, but the highest
confidence for decent directional shear profiles being juxtaposed
over sufficient CAPE/instability would be in the southeastern
quadrant of the forecast area today.

Central to western zones are still going to have to endure the heat
today before the front arrives this evening and into the overnight.
Heat advisory that was issued yesterday will stand, although many
locales will likely run a degree or two or three less than
yesterday's reading due to a slight reduction in mid tropospheric
pressure heights and a slightly cooler morning temperature to start
the day. Winds will surge through gaps/canyons within the central
mountain chain early this evening, prompting a wind advisory for the
eastern ABQ metro area.

Into the evening and the overnight the front could ignite a few
storms as the boundary races up the east faces of the Continental
Divide. The timing and speed of the boundary will dictate how long
these sustain themselves, but fairly short-lived cells are expected
as the front races toward the AZ-NM border tonight.

Temperatures will run 10 to 20 degrees below normal in the eastern
half of NM on Saturday with the western half hovering near to
slightly above normal. An upward surge in dewpoints associated with
the front will set the stage for scattered to numerous storms around
the higher terrain of west central to southwestern NM Saturday with a
secondary focus along the central mountain chain.

Modest temperature changes are anticipated on Sunday, but a healthier
and more widespread crop of storms will be likely as ample moisture,
surface convergence and even some faint upslope in a few areas
persists. Much like today, sufficient directional wind shear would
be present for strong to severe cells on Saturday and Sunday in many
areas of the state.

As the upper high loiters to the southwest of NM into Monday, the
orientation of both the upper and boundary layer flow will be such
that the moisture persists over the state, fueling additional rounds
of showers and thunderstorms. Temperatures would rise a couple more
degrees in the plains, but still remain below normal. Into Tuesday
and the mid week period, the ridge of high pressure takes a hit from
stronger westerlies to the north. This will suppress the ridge some
while introducing dry air aloft into NM that will subsequently limit
storm chances.

52

&&

.FIRE WEATHER...

A backdoor front is racing down the eastern plains tonight sharply
dropping temperatures. Daytime highs look to fall 20F-30F over the
NE plains and 5F-15F for the SE plains today. The front will push
into the Rio Grande Valley and to the AZ border Saturday morning
where highs will fall to several degrees below normal for central NM
and a few degrees above normal for the western highlands.

Dry NW flow will continue over NW New Mexico this afternoon stalling
the front at the central mtn chain today. Breezy winds, high Haines
and 6-10 hrs of single digit RHs allowing for a few areas of
critical fire conditions will still be present over the NW portions
of the state Friday. Depending on just how strong the initial frontal
push is today, NW winds will battle with SE winds along portions of
the Rio Grande Valley...with a buffer zone through the Rio Grande
Valley. Winds within this area could bounce back and forth b/w NW
and SE, with the two potentially squeezing to S winds in the upper
RGV, and N winds in the middle RGV south of the Sandias. The front
will bring in strong gusty canyon winds into the ABQ and SAF metro
areas between 1800-0000 Friday night as it surges forth to the AZ
border by midnight.

Mixing hgts and vent rates fall sharply behind the front, staying
high/excellent over the far NW. The moisture replenishing will also
allow for very good RH recoveries each night this weekend into early
next week, while also allowing for the potential for areas of patchy
morning fog over the eastern plains through Tuesday morning.
Increased sfc moisture will also allow for increased afternoon tstm
activity, with the central mtns favored first Friday and then
spreading over the western high terrain Saturday into early next
week. Models are depicting high CAPE values near 2000 J/kg, steep
lapse rates near 9C/km and decent bulk shear 20-40 kts focusing over
the SW mtns Saturday. These factors could allow for some of the
afternoon tstms to become severe Saturday afternoon/evening while
outflow bdries could force some of these storms into the valleys.
Afternoon tstm activity will continue each day into early next week.

Long range, models continue to show the upper ridge being shunted to
the Baja coast with zonal flow aloft over the central Rockies. This
will push in drier westerly flow over the northern half of NM
starting Tuesday and more-so Wednesday. Precipitation coverage
becomes limited to the southern portions of the state. Temperatures
also begin to rebound to above normal by mid-week. By late next week
the GFS shows the ridge attempting to build back over AZ. The
previous runs showing what appeared to be a weak monsoon-like push
into the Chihuahuan Desert and southern NM have backed off somewhat.
However another backdoor front could replenish moisture and bring
another break in hot temps across the east by the end of next week.

24

&&

.AVIATION...
06Z TAF CYCLE
A backdoor front has begun to push through the eastern plains this
evening bringing in cooler temperatures and strong E/NE winds. The
front will wash up to the central mtn chain tonight before being
stalled by NW flow over the western half of the state Friday. A few
storms are likely to fire up over the central mtn chain, and with NW
flow aloft will likely push SE over the eastern plains Friday
afternoon. There is some potential for MVFR cigs at KLVS and KTCC
early Friday morning but not enough confidence to include them in the
TAF. The front will surge westward early Friday evening into
Saturday morning where strong gap winds, likely to AWW threshold,
will impact KABQ, KSAF overnight into Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  99  59  95  58 /   0   5   5   5
Dulce...........................  91  43  87  46 /   5   5  20  20
Cuba............................  91  50  86  55 /   5   5  20  20
Gallup..........................  97  53  92  53 /   5  10  20  20
El Morro........................  93  55  89  52 /   5  20  40  50
Grants..........................  96  57  89  56 /   5  20  40  50
Quemado.........................  92  55  91  62 /  10  10  30  40
Glenwood........................  99  59  95  62 /  10   5  20  30
Chama...........................  83  41  80  40 /  10  10  20  30
Los Alamos......................  89  56  82  58 /  10  20  10  20
Pecos...........................  83  50  77  53 /  30  20  20  30
Cerro/Questa....................  81  48  81  51 /  20  20  20  30
Red River.......................  72  43  70  45 /  30  20  30  40
Angel Fire......................  74  39  72  41 /  30  20  30  40
Taos............................  88  49  83  50 /  10  20  10  20
Mora............................  74  47  77  52 /  20  20  20  30
Espanola........................  95  56  87  58 /  10  20   5  20
Santa Fe........................  91  56  83  58 /  20  20  20  20
Santa Fe Airport................  95  54  86  57 /  10  20  10  20
Albuquerque Foothills...........  97  64  89  65 /  10  20  10  30
Albuquerque Heights.............  98  66  90  66 /   5  20  20  30
Albuquerque Valley.............. 100  63  91  64 /   5  20  20  30
Albuquerque West Mesa...........  99  64  90  65 /   5  20  10  30
Los Lunas....................... 101  64  93  62 /   0  20  20  30
Rio Rancho......................  98  62  90  65 /   5  20  10  30
Socorro......................... 101  67  93  66 /   0  20  20  30
Sandia Park/Cedar Crest.........  92  56  84  54 /  20  20  20  20
Tijeras.........................  94  60  87  60 /  20  20  20  20
Moriarty/Estancia...............  92  54  82  54 /  30  30  20  20
Clines Corners..................  80  52  76  54 /  30  30  30  30
Gran Quivira....................  94  57  84  59 /  30  20  20  40
Carrizozo.......................  95  61  85  61 /  20  20  20  30
Ruidoso.........................  87  53  74  52 /  30  30  30  30
Capulin.........................  67  47  73  51 /  40  10  10  20
Raton...........................  73  49  75  50 /  30  20  20  20
Springer........................  78  54  78  51 /  20  20  10  20
Las Vegas.......................  75  49  72  52 /  20  20  20  30
Clayton.........................  69  52  72  53 /  20  10   5  10
Roy.............................  74  50  70  53 /  20  10  10  10
Conchas.........................  83  57  77  60 /  20  20  10  10
Santa Rosa......................  84  57  78  58 /  20  20  10  10
Tucumcari.......................  83  56  77  59 /  20  20   5   5
Clovis..........................  87  57  74  58 /  20  20  10   5
Portales........................  91  59  75  58 /  20  20  10  10
Fort Sumner.....................  88  60  78  60 /  20  20  10  10
Roswell......................... 101  65  83  63 /  30  30  20  20
Picacho.........................  92  60  78  58 /  30  30  20  20
Elk.............................  89  59  73  56 /  30  30  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 2 PM this afternoon to 8 PM MDT this evening for
the following zones... NMZ505>509-520.

Wind Advisory from 6 PM this evening to 2 AM MDT Saturday for the
following zones... NMZ519.

&&

52
Hazardous weather outlook, Jun 22, 4:46 AM MDT, 23 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
446 AM MDT Thu Jun 22 2017

NMZ501>540-231100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
446 AM MDT Thu Jun 22 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Hazardous heat already occuring over central and western areas will
spread to include portions of the east central and southeast plains
today as a strong high pressure system persists overhead. See the
latest Heat Advisory for more information.

There is a slight risk of severe thunderstorms across the far eastern
plains this evening, with large hail and damaging wind being the
main threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The potential exists for the heatwave to persist for one more day on
Friday in central and western valleys located along and south of
Interstate 40.

A few strong to severe thunderstorms will again be possible each
afternoon and evening this weekend along and east of the central
mountain chain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this evening across the far
eastern plains due to the potential for severe thunderstorms.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:19 PM MDTSpecial Weather StatementABQCurry41 min
Jun 22, 6:56 PM MDTSpecial Weather StatementABQCurry34 min
Jun 23, 3:21 PM MDTSpecial Weather StatementABQSan Miguel24 min
Jun 23, 3:34 PM MDTSevere Thunderstorm WarningABQSan Miguel26 min
Jun 23, 3:44 PM MDTSevere Thunderstorm WarningABQLincoln46 min
Jun 23, 4:39 PM MDTSevere Thunderstorm WarningABQLincoln23 min
Jun 23, 4:56 PM MDTSpecial Weather StatementABQ34 min
Jun 23, 5:34 PM MDTSpecial Weather StatementABQ26 min

Nearby

Wind Advisories in New Mexico, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.